| Model Number |
MMT-722NAS |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/12/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call general unexpected restart alarm on the insulin pump.Customer¿s blood glucose level was 235 mg/dl.Troubleshooting for the general unexpected restart alarm was performed.Customer replaced the battery on the insulin pump multiple times and the issue remained unresolved.Customer was advised to discontinue use of the device and revert to a backup plan.Customer was advised that the device would be replaced and agreed to return the product for analysis.